# SDR ASAA1058665

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,867 hours, 3,582 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE AFTER PUSH BACK.  ACCOMPLISHED FMC DISAGREE FAULT ISOLATION PER FIM 34 61 00 810 835, NO FAULT AFTER 5 MIN A/C OK FOR SERVICE.
